Alert archive / Illinois / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 59, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 17, 2022, 5:47 AM CDT for 4 counties in Illinois. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2022, 5:47 AM CDT (10:47 UTC)
- Expired
- Jun 17, 2022, 6:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cumberland County, IL, Effingham County, IL, Jasper County, IL, Shelby County, IL
The radar
The Evansville,IN radar (KVWX), 98 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:10 AM CDT | TSTM WND DMG | Mason, IL | TREE LIMBS DOWN. |
| Jun 17, 6:30 AM CDT | TSTM WND DMG | Effingham, IL | TREE BLOWN DOWN ON TECHNOLOGY DRIVE. |
| Jun 17, 6:30 AM CDT | TSTM WND DMG | Teutopolis, IL | LARGE MAPLE TREE BRANCH BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 1:42 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2224 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
057
WUUS53 KILX 171047
SVRILX
ILC035-049-079-173-171130-
/O.NEW.KILX.SV.W.0059.220617T1047Z-220617T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
547 AM CDT Fri Jun 17 2022
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Jasper County in southeastern Illinois...
Southeastern Shelby County in central Illinois...
Southern Cumberland County in east central Illinois...
Effingham County in south central Illinois...
* Until 630 AM CDT.
* At 547 AM CDT, severe thunderstorms were located along a line
extending from near Shumway to Ingraham, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Bogota around 555 AM CDT.
Teutopolis around 605 AM CDT.
Other locations in the path of these severe thunderstorms include
West Liberty, Ste. Marie, Montrose, Toledo, Greenup, Jewett and
Hidalgo.
This includes the following highways...
Interstate 57 between mile markers 143 and 173.
Interstate 70 between mile markers 85 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Lincoln.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3885 8836 3891 8836 3891 8870 3929 8869
3928 8801 3918 8801 3917 8795 3885 8795
TIME...MOT...LOC 1047Z 275DEG 24KT 3922 8864 3885 8832
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Geelhart3 follow-up statements
167
WWUS53 KILX 171107
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
607 AM CDT Fri Jun 17 2022
ILC035-049-079-173-171130-
/O.CON.KILX.SV.W.0059.000000T0000Z-220617T1130Z/
Jasper-Shelby-Cumberland-Effingham-
607 AM CDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR JASPER...SOUTHEASTERN SHELBY...SOUTHERN CUMBERLAND AND EFFINGHAM
COUNTIES...
At 607 AM CDT, severe thunderstorms were located along a line
extending from near Teutopolis to near Dundas, moving east at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
West Liberty, Ste. Marie, Toledo, Jewett, Greenup, Hidalgo and
Hazel Dell.
This includes the following highways...
Interstate 57 between mile markers 143 and 173.
Interstate 70 between mile markers 85 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3885 8836 3891 8836 3891 8870 3929 8869
3928 8801 3918 8801 3917 8795 3885 8795
TIME...MOT...LOC 1107Z 275DEG 24KT 3921 8849 3884 8817
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Geelhart262
WWUS53 KILX 171119
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
619 AM CDT Fri Jun 17 2022
ILC035-049-079-173-171130-
/O.CON.KILX.SV.W.0059.000000T0000Z-220617T1130Z/
Jasper-Shelby-Cumberland-Effingham-
619 AM CDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR JASPER...SOUTHEASTERN SHELBY...SOUTHERN CUMBERLAND AND EFFINGHAM
COUNTIES...
At 618 AM CDT, severe thunderstorms were located along a line
extending from near Stewardson to near Bible Grove, moving east at 25
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated. At 609 AM, the media reported widespread
tree damage at Herrick, in Shelby County.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Effingham, Newton, Toledo, Teutopolis, Greenup, Watson, Stewardson,
Dieterich, Edgewood, Ste. Marie, Willow Hill, Jewett, Shumway,
Montrose, Wheeler, Hidalgo, West Liberty, Bogota, Hazel Dell and
Woodbury.
This includes the following highways...
Interstate 57 between mile markers 143 and 173.
Interstate 70 between mile markers 85 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3885 8836 3891 8836 3891 8870 3929 8869
3928 8801 3918 8801 3917 8795 3885 8795
TIME...MOT...LOC 1118Z 266DEG 23KT 3928 8855 3894 8842
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Geelhart633
WWUS53 KILX 171135
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
635 AM CDT Fri Jun 17 2022
ILC035-049-079-173-171145-
/O.EXP.KILX.SV.W.0059.000000T0000Z-220617T1130Z/
Jasper-Shelby-Cumberland-Effingham-
635 AM CDT Fri Jun 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR JASPER...SOUTHEASTERN
SHELBY...SOUTHERN CUMBERLAND AND EFFINGHAM COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been allowed to expire. However gusty winds and heavy rain are still
possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central and southeastern Illinois.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.
LAT...LON 3885 8836 3891 8836 3891 8870 3929 8869
3928 8801 3918 8801 3917 8795 3885 8795
TIME...MOT...LOC 1135Z 275DEG 24KT 3927 8845 3893 8832
$$
GeelhartWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:39 AM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 17, 2:39 AM CDT, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 239 AM CDT Fri Jun 17 2022 .SYNOPSIS... Issued at 237 AM CDT Fri Jun 17 2022 Scattered strong thunderstorms are expected early this morning, mainly south of a Quincy to Decatur line. Once storms depart, clouds will diminish through the day. Some temporary relief from the heat is expected today and Saturday, as lower humidity air filters into the region. Highs will be in the mid 80s today, and low 80s on Saturday. The relief will be short-lived, as temperatures return to the 90s for next week. Aside from the storms this morning, no rainfall is expected through at least Tuesday. && .SHORT TERM...(Today and tonight) ISSUED AT 237 AM CDT Fri Jun 17 2022 A weak frontal boundary remained draped across the CWA as of very early Fri morning, positioned roughly along or just north of the I- 72 corridor at 05z/12am. West of the area, thunderstorms developed late Thursday night/very early Fri morning along a tight low level (925mb, 850mb) moisture gradient located from SW Nebraska into far southern IA. RAP analysis suggests this gradient, and the sfc front, will gradually shift southward during the pre-dawn hours, resulting in the existing convection taking on a southeastward trajectory. That puts existing storms on a path to clip the southwest portions of the CWA, likely between 3-8 AM, and within the last few minutes additional storms began developing along a Schuyler to Christian Co. line. While deep layer shear will be marginal, around 30 knots, ample elevated instability will support the potential for scattered strong wind gusts and isolated hail. Locally heavy rainfall is also a concern, as PWAT values are near 2" and radar estimates across southern IA show areas where 3+ inches of rain have fallen. Storms are expected to be fairly progressive as they drop southeast though, which should limit the flash flooding potential. Storms should depart the CWA no later than mid-morning, and once they do a relatively quiet weather day is anticipated. Cloud cover will diminish into the afternoon, as a broad sfc high pressure over Canada nudges toward the upper Great Lakes. Winds will take on a northerly component today, and dewpoints start to lower with the front having moved off to the south. It will still be warm, but temperatures will be closer to normal, with highs in the mid to upper 80s and overnight lows in the low 60s. && .LONG TERM...(Saturday through Thursday) ISSUED AT 237 AM CDT Fri Jun 17 2022 Saturday looks like the nicest day in the forecast, as strong sfc high pressure over the Great Lakes results in northeasterly winds across central IL, which will continue to advect lower dewpoint air in to the area. Afternoon dewpoints in the 50s will feel quite refreshing compared to the 70s dewpoints earlier this week. Mostly sunny skies and relatively light winds (less than 10 mph) will make it a seasonable summer day, with highs in the low 80s. The upper level pattern will be very amplified by Saturday, with a significant upper level ridge positioned to the west of our area, across the eastern Great Plains. Unfortunately, with that ridge looming upstream, any reprieve from the heat will be short-lived, and indeed 850mb temps are expected to climb from the mid-teens (degC) on Saturday to around +23 degC by Tuesday. High temperatures return to the 90s by Monday, and likely stay there through at least the upcoming work week, and possibly beyond. The CPC 8-14 day outlook (valid June 24-30) strongly favors above normal temperatures across the Midwest, and normal high temperatures for late June are in the mid to upper 80s. Circling back to the upcoming week, conditions don't look too oppressive for Monday. While highs are expected to be in the low 90s, dewpoints stay in the 60s, which would keep heat indices below 100. Tuesday is more concerning, with highs expected to push into the upper 90s, and some guidance suggesting highs in the triple digits. Dewpoints near or into the 70s could result in heat indices approaching 105, possibly requiring a heat advisory if that forecast holds. Into the latter half of the work week, a shortwave moving through the northern Plains will flatten the ridge somewhat, although high 500-mb heights will remain anchored across the southern MS Valley. There is the potential for a few upper disturbances to move along the northern periphery of the flattened ridge, potentially bringing precip/storms to central IL sometime in the Wed/Thur timeframe. Confidence is quite low at this range, however, and only slight chance PoPs are included in the forecast. With precip chances few and far between, abnormally dry conditions expanding across east- central IL, and another prolonged stretch of well-above normal temperatures, the possibility of at least some drought development is increasing. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1140 PM CDT Thu Jun 16 2022 VFR conditions will prevail at all TAF sites next 24hrs. Scattered cirrus will prevail at most sites overnight. However, a complex of storms that has developed over eastern and southeast Nebraska will move east to southeast toward the state. Most HiRes models bring parts of this complex into west central IL toward morning, about 10-11z. Based on current guidance, looks like SPI will be the only site to see any convection. So, will have VCTS for now at SPI later than first thought. All other sites will have overcast cirrus or a mix of mid and high clouds during the morning hours. Skies should clear from north to south from late morning through early afternoon. Clear skies expected into the evening hours. Winds will be light and variable overnight and then be relatively light out of the northwest during the day...then light and variable again tomorrow evening. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Erwin SHORT TERM...Erwin LONG TERM...Erwin AVIATION...Auten
Hazardous weather outlook, Jun 16, 3:31 PM CDT, 14 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 331 PM CDT Thu Jun 16 2022 ILZ027>031-036>038-040>046-171700- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion- 331 PM CDT Thu Jun 16 2022 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. There is a chance for thunderstorms, mainly south of I-74 and primarily overnight. If storms move into the area, some could be severe producing damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Dangerously hot and humid conditions may return to the region next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this evening and overnight. ILZ047>057-061>063-066>068-071>073-171700- Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay- Richland-Lawrence- 331 PM CDT Thu Jun 16 2022 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. Dangerous heat and humidity will continue near and south of I-72 through this evening. Heat indices are expected to peak between 100 and 105 degrees today. There is a chance for thunderstorms, primarily overnight. If storms move into the area, some could be severe producing damaging winds and large hail. An isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A few strong to severe storms may linger Friday morning. Dangerously hot and humid conditions may return to the region next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this evening and overnight. AAT
In the hours before
Local storm report, Jun 17, 3:47 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
347 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 AM HAIL RUSHVILLE 40.12N 90.56W
06/17/2022 E1.00 INCH SCHUYLER IL PUBLIC
&&
ERWINLocal storm report, Jun 17, 4:15 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
415 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG RUSHVILLE 40.12N 90.56W
06/17/2022 SCHUYLER IL EMERGENCY MNGR
SEVERAL POWER POLES DOWN IN RUSHVILLE. TIME
ESTIMATED BY RADAR.
0345 AM TSTM WND DMG 1 ENE BROWNING 40.14N 90.36W
06/17/2022 SCHUYLER IL EMERGENCY MNGR
SEVERAL LARGE TREES DOWN ON IL ROUTE 100.
TIME ESTIMATED BY RADAR.
&&
ERWINSpecial weather statement, Jun 17, 4:15 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Lincoln IL
415 AM CDT Fri Jun 17 2022
ILZ051-052-170945-
Sangamon-Christian-
415 AM CDT Fri Jun 17 2022
...A strong thunderstorm will impact portions of southwestern
Christian and south central Sangamon Counties through 445 AM CDT...
At 414 AM CDT, Doppler radar was tracking a strong thunderstorm over
Divernon, or 8 miles east of Virden, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kincaid, Bulpitt, Jeisyville and Taylorville.
This includes Interstate 55 between mile markers 78 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
central Illinois.
&&
LAT...LON 3944 8953 3952 8954 3953 8971 3964 8972
3965 8930 3943 8929
TIME...MOT...LOC 0914Z 266DEG 29KT 3954 8961
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GeelhartLocal storm report, Jun 17, 4:36 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
436 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG RUSHVILLE 40.12N 90.56W
06/17/2022 SCHUYLER IL EMERGENCY MNGR
DOWNED TREE FELL ONTO TRAILER, CAUSING
STRUCTURAL DAMAGE. TIME ESTIMATED BY RADAR.
0335 AM TSTM WND DMG RUSHVILLE 40.12N 90.56W
06/17/2022 SCHUYLER IL EMERGENCY MNGR
HOUSE SUSTAINED DAMAGE FROM LARGE DOWNED
TREE LIMB. TIME ESTIMATED BY RADAR.
&&
ERWINLocal storm report, Jun 17, 4:39 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
439 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG 3 NNE BATH 40.23N 90.12W
06/17/2022 MASON IL PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN
AND/OR SHINGLES BLOWN OFF. TIME ADJUSTED
BASED ON RADAR.
&&
ERWINLocal storm report, Jun 17, 5:09 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
509 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 3 SE JACKSONVILLE 39.70N 90.19W
06/17/2022 M3.10 INCH MORGAN IL COCORAHS
RAINFALL OVER LAST HOUR.
&&
ERWINThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 3:27 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Schuyler | 48 min |
| Jun 17, 3:53 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 52 min |
| Jun 17, 4:09 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 51 min |
| Jun 17, 4:15 AM CDT | Special Weather Statement | ILX | Christian | 30 min |
| Jun 17, 4:42 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 33 min |
| Jun 17, 4:58 AM CDT | Severe Thunderstorm Warning | ILX | Morgan | 19 min |
| Jun 17, 5:14 AM CDT | Flash Flood Warning | ILX | Morgan, Sangamon, Scott | 4 hr |
| Jun 17, 5:14 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 34 min |
| Jun 17, 5:22 AM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 23 min |
| Jun 17, 5:43 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Effingham, Moultrie, Shelby | 30 min |
| Jun 17, 6:07 AM CDT | Flash Flood Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 4 hr |
| Jun 17, 6:17 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 28 min |
| Jun 17, 6:44 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 46 min |
| Jun 17, 7:15 AM CDT | Flash Flood Warning | ILX | Crawford, Lawrence | 3 hr |
| Jun 17, 9:56 AM CDT | Areal Flood Warning | ILX | Effingham | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.